Skip to Main Content
Skip Nav Destination
GEOREF RECORD

Ecology of the Cornulitidae

R. Peter Richards
Ecology of the Cornulitidae
Journal of Paleontology (1974) 48 (3): 514-523


ISSN: 0022-3360
EISSN: 1937-2337
Coden: JPALAZ
Serial Title: Journal of Paleontology
Serial Volume: 48
Serial Issue: 3
Title: Ecology of the Cornulitidae
Author(s): Richards, R. Peter
Pages: 514-523
Published: 1974
Text Language: English
Publisher: Society of Economic Paleontologists and Mineralogists, Tulsa, OK, United States
Accession Number: 1974-030346
Categories: General paleontology
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 1974
Close Modal

or Create an Account

Close Modal
Close Modal